# SDR SWIA200312406

- Difficulty date: September 14, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 16,921 hours, 24,775 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 1423
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 6,549 hours, 9,661 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ALTITUDE HOLD ON CAPT SIDE WILL DRIFT 150' DOWN.  REPLACED AUTO PILOT COMPUTER  APC-65B.  OPS CHECK GOOD  IAW MM 22-10-00.
